Journal article icon

Journal article

SUPERHEATING FIELD OF TYPE-II SUPERCONDUCTORS

Abstract:

The superheating magnetic field of a type II superconductor is examined, using the time-dependent Ginzburg-Landau equations and the methods of formal asymptotics. The superconducting solution in a halfspace is found to exist only for magnetic fields lower than some critical value where there is a folding over of the solution branch. A linear stability analysis is performed both in one and two dimensions, giving differing criteria for stability. Finally, superheating fields for more general ge...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1137/S0036139993254760

Authors


CHAPMAN, S More by this author
Journal:
SIAM JOURNAL ON APPLIED MATHEMATICS
Volume:
55
Issue:
5
Pages:
1233-1258
Publication date:
1995-10-05
DOI:
EISSN:
1095-712X
ISSN:
0036-1399
URN:
uuid:c9c18658-a789-422f-91ba-f6ed29e60ca9
Source identifiers:
18460
Local pid:
pubs:18460

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP